# SDR FDEA201005251627

- Difficulty date: May 25, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53973314201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE STR 48 R HAS CORROSION ON VERTICAL LEG AND TOP LEDGE FROM FR 55/58 TO FR 59, APPROX 8 SQ IN TOTAL.  REMOVED CORROSION IAW SRM 51-74-10 PAGE 205. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00 TABLE 102 DAMAGE CODE C. REPAIRED STR 48 R BETWEEN FR 55/58 TO FR 59 IAW SRM 53-10-14, FIG 201.
